# SDR SWIA2025F01375

- Difficulty date: July 27, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR INBD HINGE FITTING REQUIRES REPLACEMENT.   (C-CHECK RO 09/24/2025)ON L/H ELEVATOR, REMOVED AND REPLACED HINGE FITTING ASSEMBLY P/N 600-24043-1 @ ES16.52, REF. CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG. 601R24025, REV. G. AND COMPLIED WITH TASK CARD 51-900-1003-SKY
